# SDR DALA1307270642

- Difficulty date: March 21, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N642DL
- Make and model: Boeing 757232
- Aircraft serial: 23996
- Aircraft time: 74,700 hours, 35,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK, FOUND EMERGENCY LIGHTS FROM ROW 38 DOWN INOPERATIVE.  FOUND LOOSE CONNECTOR AT BATTERY PACK M9102. TIGHTENED CONNECTOR AND PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51.
